# SDR SWAA2025042421441

- Difficulty date: April 3, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 29,606 hours, 14,687 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAISED FAULT TO DOCUMENT INSPECTION BUYOFF OF REPAIR AT RH A/C BAY STA 663 RBL 9' VAPOR BARRIER CLOSE OUT ANGLE CRACKED REF FAULT BARCODE# TTG8Q00ZD6K0 <[01] REMOVED AND REPLACED RH A/C BAY STA 663 RBL 9' VAPOR BARRIER CLOSE OUT ANGLE PER SRM 51-40-02 AND 57-10-10-2R-5; [02] INSPECTED WORK PERFORMED; [03] CORRECTED FAILURE TYPE LINE FROM YES TO NO ON BEHALF OF THE AMT.; [04] CERTIFIED.
